# SDR SWIA202164064

- Difficulty date: December 12, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL600*
- Aircraft serial: 10003
- Aircraft time: 44,107 hours, 28,677 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL18 PRESSURE FLOOR BULKHEAD BEAM AT FS693 HAS AN INDICATION 20%FSH IN THE RADIUS OF THE VERTICAL FLANGE. FAILED NDT INSPECTION.    (FILED CLOSED)    REPLACED THE CRACKED RBL 18, FS 693 BULKHEAD BEAM WITH A NEW BEAM PN SH670-35886-6 IAW CRJ 700 SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01 AND REF PRESSURE FLOOR CAMP 23853082.
